A double white dwarf with a paradoxical origin?

Bours, M.C.P., Marsh, T.R., Gaensicke, B.T. et al. (14 more authors) (2015) A double white dwarf with a paradoxical origin? Monthly Notices of the Royal Astronomical Society, 450 (4). pp. 3966-3974. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Bours, M.C.P.
  • Marsh, T.R.
  • Gaensicke, B.T.
  • Tauris, T.M.
  • Istrate, A.G.
  • Badenes, C.
  • Dhillon, V.S. https://orcid.org/0000-0003-4236-9642
  • Gal-Yam, A.
  • Hermes, J.J.
  • Kengkriangkrai, S.
  • Kilic, M.
  • Koester, D.
  • Mullally, F.
  • Prasert, N.
  • Steeghs, D.
  • Thompson, S.E.
  • Thorstensen, J.R.
Copyright, Publisher and Additional Information: This article has been accepted for publication in Monthly Notices of the Royal Astronomical Society ©: 2015 The Authors. Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved.
Keywords: binaries: close; stars: individual: SDSS J125733.63+542850.5; white dwarfs
Dates:
  • Published: 11 July 2015
  • Accepted: 18 April 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Funding Information:
FunderGrant number
SCIENCE AND TECHNOLOGY FACILITIES COUNCILST/J001589/1
SCIENCE AND TECHNOLOGY FACILITIES COUNCILST/M001350/1
Depositing User: Symplectic Sheffield
Date Deposited: 26 Oct 2017 15:11
Last Modified: 26 Oct 2017 15:11
Published Version: https://doi.org/10.1093/mnras/stv889
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: https://doi.org/10.1093/mnras/stv889
Related URLs:

Share / Export

Statistics